# SDR CALA2009081300452

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U29
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY, MACHINED INTERCOSTAL LOCATED BETWEEN FLOORBEAMS STATION 344 AND STA 360 AT BL-0 IS CRACKED IN UPPER FLANGE.  REMOVED AND INSTALLED INTERCOSTAL IN REF TO SRM 51-40-02.
